Product features

  • Delivers ibuprofen continuously at the site of pain over 24 hours of application
  • Indicated for the short-term treatment of local pain in acute muscular strains or sprain
  • Ibuprofen 200mg per medicated plaster

Product description

Nurofen Durance 200 mg medicated plaster is indicated for the short-term symptomatic treatment of local pain in acute muscular strains, or sprains in benign traumas close to the joint of the upper or lower limb in adults or adolescents aged 16 years and older. The active substance is ibuprofen. Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs), which work by changing how the body responds to pain, swelling and high temperature. The medicated plaster locally delivers ibuprofen continuously at the site of pain over 24 hours of application. Nurofen Durance is indicated for the short-term treatment of local pain in acute muscular strains, or sprains in benign traumas close to the joint of the upper or lower limb in adults and adolescents aged 16 years and older.

  • Specifications

    4 Pack

  • Suitable for

    Recommended dose for Adults and adolescents aged 16 years and over.

  • Warnings and cautions

    For cutaneous use only. For use on the skin only and should only be used on healthy, unbroken skin. Read the package leaflet before use. Adults, the elderly and adolescents aged 16 years and over: Use one medicated plaster every 24 hours. Do not use more of this medicine than the label tells you to. If symptoms worsen or persist for longer than 5 days, consult your doctor. DO NOT USE: • if you are sensitive to any of the ingredients, aspirin or other NSAIDs • use in the last 3 months of pregnancy • use on the eyes, mouth, lips or genital area • use for more than 5 days • apply to broken or damaged skin • cut the plaster, it should be used whole. • cover with other plasters or non-breathable dressings/bandages • get the plaster wet •Do not use on children under 16 years. • use if you are sensitive to any of the ingredients, aspirin or other NSAIDs • use in the last 3 months of pregnancy • use on the eyes, mouth, lips or genital area • use for more than 5 days • apply to broken or damaged skin • cut the plaster, it should be used whole. • cover with other plasters or non-breathable dressings/bandages • get the plaster wet KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

  • How to use

    For cutaneous use only. For use on the skin only and should only be used on healthy, unbroken skin. Read the package leaflet before use. Adults, the elderly and adolescents aged 16 years and over: Use one medicated plaster every 24 hours. Do not use more of this medicine than the label tells you to. Do not use on children under 16 years. If symptoms worsen or persist for longer than 5 days, consult your doctor. Please refer to the outer carton and patient information leaflet for instructions on how to apply the medicated plaster.

  • Ingredients

    The active substance is ibuprofen. One medicated plaster contains 200mg of ibuprofen. The other ingredients are: Adhesive layer: Macrogol 400, Macrogol 20000, Levo-Menthol, Styrene-Isoprene-Styrene Block Copolymer, Polyisobutylene, Hydrogenated Rosin Glycerol Ester, Liquid Paraffin, Backing layer: Woven Polyethylene Terephthalate (PET) Release liner: Silicone coated Polyethylene Terephthalate (PET).